I got my Vitadone from my methadone clinic, but I also found something called Nutridone (which is the same thing) on a website call quick2u...I think. Ive been taking it for years and it seemed to help. I'm on my 1st day of detox and actually still took it this morning, hoping it will help.
Hi well I have heard of this stuff but dont know if it works as for your taper getting tuff try a proven vitamin..get up to walmart and pick up a 3 in 1 vitamin calcium magnesium zinc it is only 6 bucks and it works wonders for methadone withdrawal take 4 with breakfast and 4 with dinner in a couple of days you will see a big improvement in how you feel this will replace what the methadone has drained for you body I was on 150 and tapered down I also had withdraws here and there threw out my taper I found the vitamin searching the internent I only wish I had found it sooner your taper sound like a good one if your feeling the withdrawal wait a few days b/4 you drop ...just know this is very doable just because your feeling it now does not mean you will feel it later I had several times went into some very uncomfortable withdrawals only to have them go away and hit 20mg later we will help you threw this keep posting for support .........................................Gnarly............................
Yes, the cal/mag/zinc that Gnarly mentioned really works great for the withdrawls. Probs a lot better than the Vitadone. I
Was it the Dr at the methadone clinic that gave u the vitadone
Im going on 5 days with no methadone and i just take what the vitamin bottle says to take and im fine. I also eat super healthy and only drink water. Your body can only absorb/digest so many nutrients at a time tho but the idea is to flood your system.
How is your detox going?? I've been on m-done for 10 years and am scared to death of getting off of it. Tried several times with horrible horrible results. I was just hoping to hear a positive story that someone got off it.
Wow I love hearing the success stories. Currently at 60mg going down from 100mg. I have gotten a generic version of Vitadone and when I have used it I felt energy. My question is... anybody know Methadone ever get and feel extremely hot probably 50 to 60% of the time? Even when it is cold and everyone else around you is cold but you still feel hot? My fiance is on and going down methadone too but he does not have the always feeling over heated side effect. I am female but idk I that has anything to do with it. Some nights even it being winter (in Texas but still cold in the low 40s at night) I will have you have the window open and only a sheet over me. And my fiance kind of has to deal with it. And then almost always if I am out at a store or something I will start sweating. It's extremly embarrassing. And I have tried dressing in tanks and try to get air flow thru to me but I still sweat. It is driving me insane! And then my fiance feels my body and says it feels normal. Or cold. And I do not have fevers ever unless of course I am sick. Does anyone else have this problem on methadone? Or have any idea what it could be?
Methadone is a beast, to be sure.....when it comes to reducing. I aim to transfer to buprenorphine- after far too long on methadone- It is at that low level now where it is tempting to ''borrow'' from tomorrow's dose, just to feel a bit more energy..so looked up vitamins online.
The patented 'Vitadone' is not available in UK -and has to be imported at vast expense- so won't be doing that at today's exchange rates.. but will instead try the generic supplements above..and see if they help at all with the ''urrgh'' lack of energy feeling of cutdowns. [with twitchy muscles]